MathSciNet Relay Station
MathSciNet bibliographic data
MR1209234 13F15 (13A30 13C13)
Simis, Aron; Ulrich, Bernd; Vasconcelos, Wolmer V. Jacobian dual fibrations. Amer. J. Math. 115 (1993), no. 1, 47–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement